# SDR REXA2016030300370

- Difficulty date: March 3, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, LBL 18, OTBD VERTICAL POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69, .250" LONG BY GREATER THAN 50% FSH.  FAILED NDT INSPECTION.  CONTINUATION CARD 8798015 OP 41.  R & R INBD & OTBD FS 409+128, LBL 18, VERTICAL POST, STIFFENERS IAW SRMS 51-41-02 & 53-41-19 & REO 601R-53-41-889.  THIS IS A MAJOR REPAIR.
